# SDR FDEA201106092293

- Difficulty date: June 9, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 45,430 hours, 31,587 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196011
- Condition: Corroded
- Location: Bs 760-850
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION AT BS 760-850 LBL 45.5. REMOVED SEAT TRACK SECTION AT BS 760-850 LBL 45.5 IAW SRM 51-30-2. LOCATED NEW   SECTION IAW DWG 65-19601 AND SRM 51-30-5. INSTALLED SECTION IAW SRM 51-30-2.
